# SDR SWAA2024011842193

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 53,214 hours, 32,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE GIRT DRAGS ON THRESHOLD<[01] RE ADJUSTED L2 SLIDE GIRT BAR PER AMM 25-66-01
